Couldn't find what you looking for?

TRY OUR SEARCH!

Okay so about a month ago my gp prescribed me trazodone for sleep 50mg a few days ago he prescribed me 100 which I took for about 4 days but then I went to a psyc to get on a suboxone program and he also put me on cymbalta and I know cymbalta and trazodone aren't supposed to be taken together so I didn't take trazodone last night because I get tired from suboxone. So am I going to experience withdrawal from this if so what and how long for?

Also on a sidenote my mom takes cymbalta and iive heard good things about it

Loading...

Both Trazadone and Cymbalta are antidepressants - the only difference is that Trazadone is an antidepressant of teh older generation compared to more modern Cymbalta. So, no, there i no point whatsoever it taking these two medications together - you could only make side effects worse. Trazadone doesn't cause nay kind of withdrawal symptoms, so at least you can be calm about that part and Cymbalta will start working in the meantime.
Reply

Loading...

Have you read the trazadone withdrawl thread that is 8 pages long? You can not just stop it cold turkey. You can have withdrawal symptoms, they can get very bad. I went through hell from stopping just 50mgs after only taking it for two weeks for sleep at night. I was exhausted one night from a lot of activities I had that day and fell asleep with out taking it. Didn't think it was a problem becuase my uninformed doctor said there is no withdrawls from this drug if you stop it. Welp, later the next day I had to be rushed to the hospital becuase I couldn't breath and convulsing which has never happened to me in my life and hasn't since. I thought I was going to die. When asked if any changes had been made I told them I stopped the trazadone. I was given my normal dose and in one hour most of my issues resolved, I could breath again on my own. 

So please do not cold turkey this stuff no matter what other drugs you are taking. It is not exactly the same. Even though I am on something else I STILL have to take the trazadone and reduce the amounts. 
Reply

Loading...

Totally UNTRUE!! I was put on traz years ago for sleeplessness. Totally unaware I would become dependent on it. I have ran out several times, and just missing a dose or 2 is miserable. Super high anxiety, panic, general aweful feeling. this time I weaned myself down over a month and have been w//o for 3 Weeks and feel absolutely terrible. Have not slept in Weeks, except a few hours at a time. Sweats, upset stomach, no appetite, very irritable and did I mention unimmaginable stress!! I have no insurance or family Dr. I could strangle the Dr that put me on this without warning me of dependence on it. Im gonna stay strong and get through this, BUT........it has changed my whole brain chemistry and I just hope I can get back to my old self. This is a bad drug, especially for sleeplessness. So if you havent started taking it...DONT!!
Reply

Loading...